# SDR 07FDEA01498

- Difficulty date: April 13, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 29,920 hours, 8,012 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT UPPER SKIN PANEL C91, P4 RT.  REPAIR PERFORMED BY BLEND OUT IAW EA 6-5319-103315 AND RAS/DAHAM/4020861/2006 ISSUE "A".
